MAUDE Adverse Event Report: LUMINEX CORPORATION VERIGENE BC-GN NUCLEIC ACID TEST KIT (20 TESTS)

LUMINEX CORPORATION VERIGENE BC-GN NUCLEIC ACID TEST KIT (20 TESTS)
Model Number 20-011-021
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) 2021 customer reporting no call int ctl on qc and patient samples while utilizing the verigene bc-gn assay.Ts requested data and sent a return label to the customer and will send another blue usb to the customer as well.Per so 280785 the customer ordered 4 kits of verigene bc-gn assay with et lot 101321021b.Ts switched risk analysis question 2, "did the device malfunction, fail to meet any labeled claim, or otherwise fail to perform as described in its intended use?" to a yes.12.21.21 ts requested approval to send the customer 4 kits of the verigene bc-gn assay.12.22.21 ts received approval to send the customer 4 verigene bc-gn kits to the customer due to the no call int ctl (see email).Ts placed the order to send these kits to the customer.12.29.21 per fedex tracking (b)(4), shipment arrived at customer site and packages were signed for by (b)(6).Customer confirmed receipt and noted 2 boxes were missing from shipment.01.03.22 customer reported that the remaining boxes arrived 12.30.31 with no issues.

Brand Name
VERIGENE BC-GN NUCLEIC ACID TEST KIT (20 TESTS)
Common Device Name
VERIGENE BC-GN
Manufacturer (Section D)
LUMINEX CORPORATION
4088 commercial ave
northbrook IL 60662
Manufacturer Contact
alina goodman
4088 commercial ave
northbrook, IL 60662
MDR Report Key14349797
Report Number3006028115-2022-00002
Device Sequence Number4613414
Product Code PEN
UDI-Device Identifier00840487101698
UDI-Public00840487101698
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/13/2022
Device Model Number20-011-021
Device Catalogue Number20-005-021
Device Lot Number101321021B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Initial Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown